Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Budan's theorem for a class of entire functions


Author: Herbert S. Wilf
Journal: Proc. Amer. Math. Soc. 13 (1962), 122-125
MSC: Primary 30.55
MathSciNet review: 0133459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133459-4
Article copyright: © Copyright 1962 American Mathematical Society